A Case Report of Antitubercular Drugs Induced Exanthematous Reaction Complicated by Acute Onset Levofloxacin Induced Toxic Epidermal Necrolysis (TEN)

Author(s): Khushboo Gajjar*, Hiren Hirapara, Chandra Sekhar Jaiswal, Manish Barvaliya, Hita Shah, Chandrabhanu Rajkishor Tripathi.

Journal Name: Current Drug Safety

Volume 13 , Issue 1 , 2018

Graphical Abstract:


Abstract:

Background: We report a case of 25 years old male patient with antitubercular drugs induced exanthematous reaction and hepatotoxicity that was complicated by levofloxacin induced toxic epidermal necrolysis. The patient was allergic to ciprofloxacin and ofloxacin. Cross reactivity between ciprofloxacin and levofloxacin might be responsible for causing this reaction.

Conclusion: Issues of cross sensitivity should be kept in mind and the same class of drugs should strictly be avoided to prevent such complications.

Keywords: Exanthematous reaction, levofloxacin, toxic epidermal necrolysis, antituberculer drugs, cutaneous adverse reaction, hypersensitivity.

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 13
ISSUE: 1
Year: 2018
Page: [41 - 43]
Pages: 3
DOI: 10.2174/1574886311666160427104417

Article Metrics

PDF: 47
HTML: 2
EPUB: 1
PRC: 1